# SDR DALA2023051803964

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 19,986 hours, 9,795 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOOR MISSING. DEFERRED TO CDL PER 52-00-01. M PROCEDURES C/W AND PLACARD INSTALLED. (LP# 4125614)
